Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: No moreGOOD NEWS! Lex IS NOTworking littlemac

Posted by littlemac on March 9, 2003, at 14:21:19

In reply to Re: No moreGOOD NEWS! Lex IS NOTworking, posted by littlemac on March 9, 2003, at 14:03:16

> > > You mentioned aches and pains, and I was wondering if this is a side affect of these medications. I have been taking Paxil, and was just recently switched to Zoloft (taking them simultaneously during the 'switch'). I ask this because I too suffer from terrible aches...I wake up in the morning and can barely move, my ankles and calves hurt so bad. My entire body aches all day long. My arms hurt so bad I can barely life anything. I also suffer from extreme fatigue and sweating, and I have to go to work everyday. I'd really like to know if these aches are side affects of the medications, and if there are any other meds that might not be so extreme. I am so uncomfortable all day long.
> >
> > Hi there they can be side effects, but they can also be from anxiety. I had calf muscles hurting before I even went on meds. I got all kinds of aches and pains. You didnt say what you were diagnosed with and did you have any of these pains before you took medications. I to took paxil and then zoloft for about 24 days. To many side effects!!!!! I quit cold turkey and that was a mistake. If for some reason zoloft does not work and you stop do it slowly. You could get bad withdrawl symptoms. Drop another post or email me at aw041757@aol.com
>
> I guess I'm not really sure what I was diagnosed with. Went to doc feeling very stressed...lots of worry, and sadness. Just too much going on...too much responsibility, no help (as in no significant other, single parent with 3 kids, full time job) and was prescribed Paxil. Had extreme fatigue and sweating so was just switched to Zoloft. Last time I was in to doc, depression was mentioned. This would not be surprisingas I have so much going on, and used to cry a lot. I have never experienced any of these aches before starting the meds, nor have I had such terrible sweating, nor ever been so tired throughout the day. I have also gained a LOT of weight!!
>

Something else worth mentioning, when I forget or take the med late, I can feel the anxiety inside...that terrible anxious feeling rising up. After hearing about so many terrible affects of stopping meds, I'm afraid to not do something.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:littlemac thread:109458
URL: http://www.dr-bob.org/babble/20030306/msgs/207449.html